| Model Number |
N/A |
| Health Effect - Clinical Codes |
Failure of Implant (1924); Malunion of Bone (4529)
| Date of Event |
08/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent right knee revision surgery due to a non union event in unknown time frame post-op.During surgery it was discovered that the periprosthetic femur plate was bent/fractured.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.A review of the provided photographs confirms the plate has fractured.Lot identification is necessary for review of device history record lot identification was not provided.Device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.